# SDR CALA2020030700575

- Difficulty date: March 2, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT BEAM UPPER SURFACE CORRORED AT STA 986 LBL 45. (REF NR 99870584) REMOVED AND REPLACED THE UPPER CHORD ALONG THE FULL LENGTH OF THE FLOOR BEAM AS PER REF B737-800 SRM 53-70-51 ADD EMP:V891105
